# SDR VNAA0207019

- Difficulty date: July 13, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- Aircraft time: 18,973 hours, 17,094 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2400 · Electrical Power System
- Part: Generator
- Condition: Failed
- Location: Rh
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, THE CREW RECEIVED A RIGHT HAND DC GENERATOR FAILURE CAS MESSAGE.  AFTER CLEARING THE RUNWAY, THE CREW RESET THE RIGHT HAND GENERATOR AND THE MESSAGE EXTINGUISHED.  FLIGHT 4015 WAS THEN CLEARED FOR ANOTHER TAKE OFF ATTEMPT.  FLIGHT 4015 THEN DEPARTED WITH NO FURTHER INCIDENTS.
